Regularization by kinetic undercooling of blow-up in the ill-posed stefan problem

J R King, J D Evans

Research output: Contribution to journalArticle

16 Citations (Scopus)
LanguageEnglish
Pages1677--1707
Number of pages31
JournalSIAM Journal on Applied Mathematics
Volume65
StatusPublished - Jan 2005

Cite this

Regularization by kinetic undercooling of blow-up in the ill-posed stefan problem. / King, J R; Evans, J D.

In: SIAM Journal on Applied Mathematics, Vol. 65, 01.2005, p. 1677--1707.

Research output: Contribution to journalArticle

@article{d367674e62004e249c120e28eae7df2d,
title = "Regularization by kinetic undercooling of blow-up in the ill-posed stefan problem",
author = "King, {J R} and Evans, {J D}",
year = "2005",
month = "1",
language = "English",
volume = "65",
pages = "1677----1707",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

TY - JOUR

T1 - Regularization by kinetic undercooling of blow-up in the ill-posed stefan problem

AU - King, J R

AU - Evans, J D

PY - 2005/1

Y1 - 2005/1

M3 - Article

VL - 65

SP - 1677

EP - 1707

JO - SIAM Journal on Applied Mathematics

T2 - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

ER -